Luís Neves de Almeida
CNRS Research Director (Directeur de Recherche)

Laboratoire Jacques-Louis Lions
Sorbonne Université
4 place Jussieu, F75005 PARIS, FRANCE

Access to LJLL

e-mail : luis.almeida (at)
Office 321,Tower 16-26, 3rd floor,
Tél : +33 1 44 27 91 70


Main research interests:


Mathematical modeling of organization in living matter: January to April 2022 at IHP.

MBMC 2022 Workshop and School

Teaching in 2022:

Present and recent scientific organization and administration activities:

Selected Publications:

Analysis of the "Rolling carpet" strategy to eradicate an invasive species, L. Almeida, A. Leculier, N. Vauchelet, SIAM J. Math. Anal. (2023) Vol 55, doi:10.1137/21M1427243 , hal-03261142

A hybrid discrete-continuum modeling approach to explore the impact of T-cell infiltration on anti-tumour immune response, L. Almeida, C. Audebert, E. Leschiera and T. Lorenzi, Bull. Math. Biol. (2022) Vol. 84 doi: 10.1007/s11538-022-01095-3 , hal-03722100

Optimal releases for population replacement strategies: Application to Wolbachia, L. Almeida, Y. Privat, M. Strugarek, N. Vauchelet, SIAM J. Math. Anal. (2019). doi: 10.1080/17513758.2019.1593524 , hal-03348931

Traveling Pulses for a Two-Species Chemotaxis Model, Emako C, Gayrard C, Buguin A, Neves de Almeida L, Vauchelet N, PLoS Comput Biol. (2016) 12(4): e1004843. doi: 10.1371/journal.pcbi.1004843

Gap geometry dictates epithelial closure efficiency, A. Ravasio, I. Cheddadi, T. Chen, T. Pereira, H.T. Ong, C. Bertocchi, A. Brugues, A. Jacinto, A.J. Kabla, Y. Toyama, X. Trepat, N. Gov, L. Neves de Almeida and B. Ladoux, Nature Commun. (2015), 10.1038/ncomms8683.

Emergence of Drug Tolerance in Cancer Cell Populations: An Evolutionary Outcome of Selection, Nongenetic Instability, and Stress-Induced Adaptation, R.H. Chisholm, T. Lorenzi, A. Lorz, A.K. Larsen, L. Neves de Almeida, A. Escargueil, and J. Clairambault
Cancer Res. March 15, 2015 75:930-939; Published OnlineFirst January 27, 2015; doi:10.1158/0008-5472.CAN-14-2103

Mechanics of epithelial closure over non-adherent environments, SRK Vedula, G. Peyret, I. Cheddadi, T. Chen, A. Brugués, H. Hirata, H. Lopez-Menendez, Y. Toyama, L. Neves de Almeida, X. Trepat, CT Lim and B. Ladoux, Nature Commun. (2015), 10.1038/ncomms7111,

Topological methods for the Ginzburg-Landau equations. L. Almeida, F. Bethuel, J. Math. Pures Appli. 77, 1-49. (1998).